# SDR UIEA2020021320242

- Difficulty date: February 12, 2020
- Submitted: February 13, 2020
- Operation: Air carrier
- Aircraft: N1409A
- Make and model: Boeing 767306
- Aircraft serial: 27960
- Aircraft time: 92,091 hours, 17,772 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Sense Line
- Part number: A613708N201251
- Condition: Damaged
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE PRV EICAS UPON CLIMB OUT WITH POWER AT CRUSE. EICAS WENT OUT, STATUS MESSAGE RIGHT ENGINE PRV REMAINS.( TROUBLESHOT PER FIM 36-10 FT 847. FOUND RIGHT ENGINE PRV SENSE LINE DAMAGED. REPLACED DAMAGED PRV SENSE LINE. LEAK CHECK GOOD IAW B767 AMM 36-11-15. NO DEFECTS NOTED AT THIS TIME  )
